# SDR AALA201901289058

- Difficulty date: December 27, 2018
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112338201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING AT FR 16 AT THE RIGHT HAND SIDE DOOR STOP NR 7 AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11.
